It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





my husband is 64 and has had complete erectile disfunction for the past four years. he also has lost all sexual desire. How can I help him??

my husband is 64 and has had complete erectile disfunction for the past four years. he also has lost all sexual desire. How can I help him??

[ Back to Messages ]

Message

Posted by wendy on December 02, 2000 at 15:43:41:

In Reply to: Re: Lack of sex drive cause of armour? posted by Tina on October 03, 2000 at 08:14:44:

: : : : I'm a guy and noticed that since I started taking thyroid medication (first synthroid for a month, then armour) that my sex drive is much lower. Or is this a symptom of hypothyroidism?

: : : : Thanks,
: : : : BB

: : : Hi BB, It's generally concidered a symptom of hypothyroidism. How long have you been on Armour? If it hasn't been very long, give it sometime to work. It takes a while to heal everything that having a low functioning thyroid has done to your body. The longer that you were hypothyroid before starting thyroid hormone the longer it takes for all the damage to heal.
: : : Are some of any of your other symptoms starting to dissipate yet?

: : Well, I don't know about my measured levels, but I feel more like myself and can see my place in the world a little better.

: Sounds like the healing process has gotten a good start, BB. I'm sure that in a short time all of your problems will be a thing of the past, like most people with this disorder! Any illness or disorder will upset your libedo until your body has time to heal. Best of Luck, Tina
: : BB





Follow Ups




All times are GMT -7. The time now is 09:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!